# SDR R61A201612180026

- Difficulty date: December 18, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SEAT TRACK FRAMES 13-18 MULTIPLE AREAS OF CORROSION.  MAINTENANCE R & R RT SEAT TRACK FRAMES 13-18 IAW SRM 51-40-02. PN 170-03263-001, TRACK.
